# SDR 95ZZZX4172

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 6120 · Propeller Controlling System
- Part: Csu
- Part number: C60023
- Condition: Defective
- Location: Lt Propeller
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4269 - AFTER TAKEOFF, SETTING CLIMB POWER, COULD NOT MATCH TORQUE WITHOUT SPLIT BETWEEN CONDITION LEVER POSITIONS. LEFT C.L. AT FULL STOP.  CREW ELECTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DAY/MX INSPECTED AIRCRAFT AND DISCOVERED A FAULTY CONSTANT SPEED LIMIT.  REPLACED LT C.S.U. IAW MM 61-21-03.  OPS CHECKED GOOD IAW MM 61-00-06.  TEST FLIGHT GOOD, AIRCRAFT RETURNED TO SERVICE.
